Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 45, NWS Albuquerque, NM

August 1, 2015Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2015, 2:31 PM MDT for Santa Fe County, New Mexico. It was in force for 119 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2015, 2:31 PM MDT (20:31 UTC)
Expired
Aug 1, 2015, 4:30 PM MDT
In force
119 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 100 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 3:00 PM MDTFLASH FLOOD4 Nw Santa Fe, NMWATER RUNNING 1-1.5 FEET DEEP OVER EAST SUNRISE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WGUS55 KABQ 012031
FFWABQ
NMC049-012230-
/O.NEW.KABQ.FF.W.0045.150801T2031Z-150801T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
231 PM MDT SAT AUG 1 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 430 PM MDT
    
* AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING HEAVY RAIN OVER NORTHERN PORTIONS OF SANTA 
  FE. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN IN 20 MINUTES...AND 
  AN ADDITIONAL INCH IS LIKELY. FLASH FLOODING IS LIKELY ALONG 
  CAMINO LA TIERRA AND NEAR LAS CAMPANAS. HIGH WATER FLOWS ARE ALSO 
  LIKELY IN ALAMO CREEK. 

* LOCATIONS IMPACTED INCLUDE...
  SANTA FE AND TESUQUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610

$$

34
3 follow-up statements
369 
WGUS75 KABQ 012049
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
249 PM MDT SAT AUG 1 2015

NMC049-012230-
/O.CON.KABQ.FF.W.0045.000000T0000Z-150801T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
249 PM MDT SAT AUG 1 2015

...THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST 
PORTIONS OF SANTA FE...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR
NORTH CENTRAL SANTA FE COUNTY...

AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED
RAIN GAUGES INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE 
WARNED AREA. TWO TO THREE INCHES OF RAIN HAS FALLEN IN 45 MINUTES. 
FLASH FLOODING IS LIKELY ALONG CAMINO LA TIERRA...OR COUNTY ROAD 
77...AND NEAR LAS CAMPANAS. HIGH WATER FLOWS ARE ALSO LIKELY IN 
ALAMO CREEK. 

THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST PORTIONS OF 
SANTA FE. SEEK HIGHER GROUND NOW!

LOCATIONS IMPACTED INCLUDE...
SANTA FE AND TESUQUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

&&

LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610

$$

34
598 
WGUS75 KABQ 012133
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MDT SAT AUG 1 2015

NMC049-012230-
/O.CON.KABQ.FF.W.0045.000000T0000Z-150801T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
333 PM MDT SAT AUG 1 2015

...THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST PORTIONS 
OF SANTA FE...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR
NORTH CENTRAL SANTA FE COUNTY...

AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED 
RAIN GAUGES INDICATED THUNDERSTORMS PRODUCED VERY HEAVY RAIN ACROSS 
NORTH AND NORTHWEST PORTIONS OF THE SANTA FE METRO AREA. THE HARDEST 
HIT AREAS WERE NEAR AND NORTHWEST OF HIGHWAY 599. 3.35 INCHES OF 
RAIN WAS MEASURED IN LAS CAMPANAS. THOUGH ONLY LIGHT RAIN PERSISTS 
IN THE AREA...RUNOFF WILL CONTINUE. FLASH FLOODING IS LIKELY ALONG 
CAMINO LA TIERRA OR COUNTY ROAD 77...AND WITHIN THE LAS CAMPANAS 
COMMUNITY. ARROYO LOS FRIJOLES...CANADA ANCHA...ARROYO CUMA...ALAMO 
CREEK AND ARROYO CALABASAS WILL HAVE HIGH WATER FLOWS. 

THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST PORTIONS OF 
SANTA FE. SEEK HIGHER GROUND NOW!

LOCATIONS IMPACTED INCLUDE...
SANTA FE AND TESUQUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

&&

LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610

$$

34
722 
WGUS75 KABQ 012222
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT SAT AUG 1 2015

NMC049-012232-
/O.EXP.KABQ.FF.W.0045.000000T0000Z-150801T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
422 PM MDT SAT AUG 1 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SANTA FE COUNTY WILL
EXPIRE AT 430 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:03 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 1, 12:03 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1203 PM MDT SAT AUG 1 2015

.AVIATION...
18Z TAF CYCLE
SCATTERED TO NUMEROUS SHRA AND TSRA WILL FAVOR WESTERN AND
NORTHERN TERMINAL SITES TODAY AS THE UPPER LEVEL HIGH RECENTER OVER
THE SE PLAINS. EXPECT PEAK CONVECTIVE COVERAGE BETWEEN 18 AND
23Z. STORMS THAT DEVELOP ALONG THE SANGRE DE CRISTO MTNS WILL
DRIFT EASTWARD...IMPACTING KLVS. KTCC COULD SEE STORMS DEVELOP
AFTER 02Z. EXPECT PATCHY MVFR CIGS ALONG WITH OCCASIONAL MTN OBSCD
FOR SITES IMPACTED BY TSRA...ESPECIALLY KLVS AND KSAF. THERE COULD
BE A POSSIBILITY LINGERING MVFR/IFR CIGS ACROSS THE NORTH AND EAST
OVERNIGHT.

32

&&

.PREV DISCUSSION...346 AM MDT SAT AUG 1 2015...
.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL BE BROADLY PLACED OVER MUCH OF THE
SOUTH CENTRAL TO WESTERN PARTS OF THE CONTINENTAL UNITED STATES
WHILE A MOIST AIRMASS REMAINS ENTRENCHED OVER NEW MEXICO. ANOTHER
ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TODAY WITH SOME STORMS CAPABLE OF PRODUCING HEAVY
RAINFALL AND PERHAPS FLASH FLOODING...ESPECIALLY IN NORTH CENTRAL
TO NORTHWESTERN PARTS OF NEW MEXICO. SUFFICIENT MOISTURE WILL BE
ON HAND FOR ANOTHER ACTIVE THUNDERSTORM DAY ON SUNDAY. BY MONDAY
AND TUESDAY...SOME DRIER AIR COULD FILTER INTO THE
STATE...LOWERING THE PROBABILITY FOR PRECIPITATION.

&&

.DISCUSSION...
ANOTHER TRICKY FORECAST IS IN THE WORKS FOR TODAY WITH REGARD TO
PINPOINTING HEAVY RAINFALL THREATS. HAVE OPTED TO HOIST ANOTHER
FLASH FLOOD WATCH FOR TODAY AND THIS EVENING...ENCOMPASSING THE
NORTH CENTRAL TO NORTHWESTERN ZONES WHERE HIGHEST CONFIDENCE FOR
WIDESPREAD STORM COVERAGE IS. PWATS MAY HAVE LOWERED A TENTH OR
TWO OF AN INCH...BUT THE ATMOSPHERE IS STILL MOIST AND SHOULD
SUPPORT SCATTERED TO NUMEROUS STORMS WITH LOCALLY HEAVY
DOWNPOURS AND MORE TRAINING CELLS ANTICIPATED. JUXTAPOSITION OF
HIGHEST THETA-E VALUES AND PROXIMITY OF A WEAKNESS IN THE BROADER
HIGH PRESSURE ALOFT SHOULD STEER THE MOST STORM ACTIVITY INTO THE
NORTHWESTERN TO NORTH CENTRAL ZONES. WHILE CELLS ARE ANTICIPATED
TO BE MORE SCATTERED OR PERHAPS EVEN ISOLATED INTO THE EAST
CENTRAL TO NORTHEASTERN PLAINS...THE SOILS HAVE BEEN MUCH MORE
SATURATED HERE DUE TO HEFTY AND FAIRLY WIDESPREAD RAINFALL THE
PAST FEW DAYS WITH MORE ONGOING CURRENTLY. WAS VERY TEMPTED TO
EXPAND THE WATCH TO THESE EASTERN AREAS FOR THIS REASONING...BUT
THIS WOULD BE SOMEWHAT CONTRADICTORY TO THE LOWER POP VALUES IN
PLACE NOW. DAY SHIFT MAY NEED TO CONSIDER EXPANSION.

THE NAM MODEL PAINTS COPIOUS AMOUNTS OF CONVECTION FOR
SUNDAY...PRIMARILY OVER CLIMATOLOGICALLY FAVORED HIGH TERRAIN
OF NORTHERN AND WESTERN NM. THE GFS RETAINS MORE CONTINUITY WITH
PAST RUNS...SHOWING A SLIGHT DECREASE IN STORM COVERAGE DUE TO
MEAGER REDUCTIONS IN MOISTURE. THE HIGH WOULD BE CONSOLIDATING
MORE ON SUNDAY...CENTERING TOWARD SOUTHERN NM WHILE ANY REDUCTION
IN PWATS OR OVERALL ATMOSPHERIC MOISTURE CONTENT WOULD BE SUBTLE.
HAVE CONTINUED WITH HIGH POPS...AND THE LOCALLY HEAVY RAIN THREAT
WILL HAVE TO BE EVALUATED CLOSELY AGAIN.

INTO MONDAY...DRIER AIR THAT IS CURRENTLY OVER THE EASTERN PACIFIC
IS FORECAST TO SHIFT EASTWARD INTO NM. THE NAM HAS BECOME VERY
BULLISH WITH THIS DRYING TREND...REDUCING PWATS RAPIDLY DOWN TO
0.5 INCH IN MANY ZONES. HAVE NOT FULLY JUMPED ON BOARD WITH
THIS...AND HAVE LEFT SOME ISOLATED/SCATTERED POPS IN THE FORECAST
WITH SURFACE DEWPOINTS JUST ABOVE MOS GUIDANCE.

INTO THE REMAINDER OF NEXT WEEK...MODELS OVERALL SEEM TO BE DRIER
WITH THE HIGH BECOMING MORE SYMMETRICAL WHILE ORBITING NM. NOT
UNTIL THURSDAY OR FRIDAY WHEN A PACIFIC LOW MOVES INLAND WOULD
THERE BE A BETTER CONNECTION TO THE SUBTROPICAL MOISTURE PLUME
FARTHER SOUTH. THIS WOULD SUGGEST A RECHARGE OF MOISTURE INTO NM
AND HIGHER POPS BY LATE NEXT WEEK...BUT THE FORECAST MODELS SEEM
TO BE LACKING IN RUN-TO-RUN CONTINUITY WITH REGARDS TO THE
STRENGTH AND TRACK OF THE PACIFIC LOW AND THIS WILL DICTATE HOW
OUR MOISTURE INTRUDES...IF AT ALL.

52

&&

.FIRE WEATHER...
HIGH PRESSURE ALOFT COMBINED WITH ABUNDANT MOISTURE WILL CONTINUE TO
LEAD TO SCATTERED TO NUMEROUS SHOWERS AND STORMS WITH WETTING RAIN
TODAY THROUGH SUNDAY. CELL MOTION TODAY AND SUNDAY SHOULD BE MAINLY
TO THE NORTHEAST AND EAST. A DISTURBANCE ON SUNDAY/MONDAY RIDING
OVER THE RIDGE WILL FLATTEN IT...AND IS FORECAST TO BRING SOME DRIER
AIR INTO THE WESTERN SIDE OF THE STATE MONDAY. DRIER AND WARMER
CONDITIONS FORECAST FOR TUESDAY INTO WEDNESDAY...AND MODELS ARE NOW
TRENDING DRIER BOTH DAYS THAN PREVIOUSLY INDICATED. THE UPPER HIGH
CENTER WILL DRIFT BACK TO THE EAST OF NEW MEXICO LATE NEXT
WEEK...LEADING TO A RETURN OF THE MONSOON PLUME OF MOISTURE. THE
PLUME COULD ARRIVE AS SOON AS NEXT THURSDAY NIGHT OR FRIDAY...WITH
MOISTURE SPREADING OVER THE NORTH AND WEST NEXT WEEKEND. AS A
RESULT...SHOWERS AND STORMS WITH WETTING RAIN WILL INCREASE IN
NUMBER.

MODELS HAVE SOME CONSISTENCY IN THE DRIER DEW POINTS FORECAST FOR
MONDAY THROUGH MIDWEEK OVER THE WESTERN THIRD OR SO...AS SFC
WESTERLY WIND FORECAST A LITTLE STRONGER. STILL NOT BUYING INTO THE
TREND TOTALLY TO THE EXTENT OF THE MODELS...GIVEN THE EXISTING
PLENTIFUL MOISTURE. HOWEVER...FORECAST HAINES IS HIGH TUESDAY
THROUGH THURSDAY ACROSS MUCH OF NRN AND CENTRAL NM...SO WILL BE
MONITORING THIS TREND. DOESN/T LOOK TO DRY OUT SUFFICIENTLY TO SHUT
DOWN ALL CONVECTION...BUT STORMS WOULD BE LIMITED TO MAINLY THE
HIGHER TERRAIN AND ADJACENT LOWER ELEVATIONS DURING THIS TIME.

HIGH TEMPERATURES REMAIN FORECAST TO CLIMB TO NEAR TO ABOVE AVERAGE
BY MONDAY...AND STAY THERE UNTIL THURSDAY...WHEN THEY START TO COOL.
THIS IS CONSISTENT WITH THE ANTICIPATED RETURN OF THE MOISTURE
PLUME. MIN RH VALUES DECREASE EARLY TO MID NEXT WEEK...BUT DON/T
FALL BELOW 15 PERCENT FOR MOST LOCALES...AND OVERNIGHT RECOVERIES
DIMINISH BUT OVERALL REMAIN GOOD. SOME AREAS OF FAIR TO POOR VENT
RATES FORECAST ACROSS THE NORTH FOR TODAY AND SUNDAY...THEN OVERALL
IMPROVEMENT IN RATES MONDAY.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
NMZ501>507-510>517.

&&
Hazardous weather outlook, Aug 1, 5:33 AM MDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 AM MDT SAT AUG 1 2015

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
533 AM MDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE IS IN PLACE OVER NEW MEXICO...AND SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN
THIS AFTERNOON AND TONIGHT...NAMELY OVER THE NORTH CENTRAL TO
NORTHWESTERN SECTIONS OF THE STATE. HEAVY RAINFALL IS
POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE
POSSIBLE ON SUNDAY. STORMS WILL TEND TO FAVOR THE NORTHERN AND
WESTERN TIERS OF NEW MEXICO...ESPECIALLY OVER THE HIGHER TERRAIN.
HEAVY RAINFALL WILL BE POSSIBLE...AND LOCALIZED AREAS OF FLASH
FLOODING MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG N M W X.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:11 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 31, 6:15 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Roosevelt2 hr
Jul 31, 6:15 PM MDTSpecial Weather StatementABQBernalillo30 min
Jul 31, 6:59 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Jul 31, 7:03 PM MDTAreal Flood AdvisoryABQSanta Fe117 min
Jul 31, 7:19 PM MDTFlash Flood WarningABQSandoval, Santa Fe116 min
Jul 31, 7:58 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 31, 8:15 PM MDTAreal Flood AdvisoryABQCurry2 hr
Jul 31, 9:04 PM MDTAreal Flood AdvisoryABQSocorro116 min
Aug 1, 5:24 AM MDTFlash Flood WatchABQ16 hr
Aug 1, 11:55 AM MDTAreal Flood AdvisoryABQRio Arriba95 min
Aug 1, 11:59 AM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 1, 12:38 PM MDTAreal Flood AdvisoryABQLos Alamos112 min
Aug 1, 12:54 PM MDTAreal Flood AdvisoryABQSan Miguel111 min
Aug 1, 1:13 PM MDTAreal Flood AdvisoryABQCibola, McKinley, Sandoval2 hr
Aug 1, 1:32 PM MDTAreal Flood AdvisoryABQRio Arriba118 min
Aug 1, 1:55 PM MDTAreal Flood AdvisoryABQLincoln80 min
Aug 1, 2:02 PM MDTAreal Flood AdvisoryABQSan Juan88 min
Aug 1, 2:13 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Aug 1, 2:55 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 1, 3:28 PM MDTAreal Flood AdvisoryABQTaos2 hr
Aug 1, 3:41 PM MDTAreal Flood AdvisoryABQMora, Taos2 hr
Aug 1, 3:45 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Aug 1, 4:05 PM MDTFlash Flood WarningABQSan Miguel115 min
Aug 1, 4:15 PM MDTFlash Flood WarningABQSandoval90 min
Aug 1, 4:46 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel89 min
Aug 1, 4:55 PM MDTFlash Flood WarningABQSan Miguel2 hr
Aug 1, 5:16 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel26 min
Aug 1, 5:25 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval, San Juan2 hr
Aug 1, 5:30 PM MDTFlash Flood WarningABQGuadalupe90 min
Aug 1, 5:31 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro, Valencia119 min
Aug 1, 5:35 PM MDTAreal Flood AdvisoryABQCibola, Valencia115 min
Aug 1, 5:38 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 5:47 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Aug 1, 5:58 PM MDTFlash Flood WarningABQGuadalupe2 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.